Stability of partially pexiderized exponential-radical functional equation
Bull. Korean Math. Soc. 2021 Vol. 58, No. 2, 269-275
https://doi.org/10.4134/BKMS.b190017
Published online March 4, 2021
Printed March 31, 2021
Chang-Kwon Choi
Kunsan National University
Abstract : Let $\mathbb R$ be the set of real numbers, $f,g:\mathbb R \to \mathbb R$ and $\epsilon \ge 0$. In this paper, we consider the stability of partially pexiderized exponential-radical functional equation \begin{equation} f\left(\sqrt[N]{x^N+y^N}\right)=f(x)g(y) \nonumber \end{equation} for all $x, y\in \mathbb R$, i.e., we investigate the functional inequality \begin{equation} \left|f\left(\sqrt[N]{x^N+y^N}\right)-f(x)g(y)\right| \leq \epsilon \nonumber \end{equation} for all $x, y\in \mathbb R$.
Keywords : Exponential functional equation, monomial functional equation, pexiderized functional equation, radical functional equation, stability
MSC numbers : 39B82
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd